Extensions of the Cayley-Hamilton theorem to fractional descriptor linear systems

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Pages838-843
Publication size in sheets0.43
Book 21th International Conference on Methods and Models in Automation and Robotics : MMAR 2016 [Dokument elektroniczny], 2016, ISBN 978-1-5090-1867-3
DOIDOI:10.1109/MMAR.2016.7575246
Internal identifier000037910
Languageen angielski
Score (nominal)15
Score sourceconferenceIndex
ScoreBUT score = 15.0, 11-01-2019, manual
Ministerial score = 15.0, 17-01-2020, BookChapterMatConfByIndicator
Ministerial score (2013-2016) = 15.0, 17-01-2020, BookChapterMatConfByIndicator
Citation count*6 (2020-04-06)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?